Takumi OKIMOTO


Scalar Multiplication Using Frobenius Expansion over Twisted Elliptic Curve for Ate Pairing Based Cryptography
Yasuyuki NOGAMI Yumi SAKEMI Takumi OKIMOTO Kenta NEKADO Masataka AKANE Yoshitaka MORIKAWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/01/01
Vol. E92-A  No. 1  pp. 182-189
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Mathematics
Keyword: 
Ate pairingBN curvescalar multiplicationFrobenius mappingtwisted subfield computation
 Summary | Full Text:PDF